Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

Book Review

The AMS does not provide abstracts of book reviews. You may download the entire review from the links below.


Full text of review: PDF   This review is available free of charge.
Book Information:

Authors: Skip Garibaldi, Alexander Merkurjev and Jean-Pierre Serre
Title: Cohomological invariants in Galois cohomology
Additional book information: University Lecture Series, vol. 28, American Mathematical Society, Providence, RI, 2003, vii+168 pp., ISBN 0-8218-3287-5, $35.00

References [Enhancements On Off] (What's this?)


Review Information:

Reviewer: John Swallow
Affiliation: Davidson College
Email: joswallow@davidson.edu
Journal: Bull. Amer. Math. Soc. 42 (2005), 93-98
Published electronically: September 24, 2004
Review copyright: © Copyright 2004 American Mathematical Society
The copyright for this article reverts to public domain 28 years after publication.